# SDR SWI2025F01434

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 48,435 hours, 42,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF APU INLET DOOR FRAME SUPPORT 5-OFF OVERSIZED HOLES AND DENT DAMAGE WERE FOUND BETWEEN FS654.50 - FS672.20 AT STR4L AFFECTING THE STACK UP OF STR4L, FS654.50 FRAME SECTOR, MTG FITTING AND CLIP  (FILED OPEN)
